Alert archive / New Mexico / Red Flag Warnings in 2006
Red Flag Warning 32, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Apr 7, 2006, 8:02 AM MDT. It took effect at Apr 7, 2006, 12:00 PM MDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2006, 8:02 AM MDT (14:02 UTC)
- In effect from
- Apr 7, 2006, 12:00 PM MDT
- Expired
- Apr 7, 2006, 5:00 PM MDT
- In force
- 5 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 071402 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 802 AM MDT FRI APR 7 2006 ...RED FLAG WARNING THIS AFTERNOON ON THE EAST CENTRAL PLAINS FOR STRONG WINDS AND LOW HUMIDITIES... .STRONG DOWNSLOPE 20 FOOT WINDS AT SPEEDS FROM 20 TO 30 MPH AND GUSTS TO 40 MPH WILL COMBINE WITH CRITICALLY LOW HUMIDITIES AND HIGH FIRE DANGER TO PRODUCE A DANGEROUS FIRE WEATHER SCENARIO. A BACK DOOR COLD FRONT WILL ALSO CAUSE WINDS TO SHIFT FROM WESTERLY THIS MORNING TO NORTHERLY THIS AFTERNOON. BEHIND THE COLD FRONT HUMIDITIES WILL CLIMB BY MID AFTERNOON NORTH OF I-40...BUT HUMIDITIES AND WINDS WILL REMAIN AT CRITICAL THRESHOLDS FOR MUCH OF THE AFTERNOON ALONG AND SOUTH OF I-40. NMZ108-072300- /O.NEW.KABQ.FW.W.0032.060407T1800Z-060407T2300Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 802 AM MDT FRI APR 7 2006 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM MDT THIS AFTERNOON ALONG AND SOUTH OF I-40... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM MDT THIS AFTERNOON. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 44
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 7, 6:00 AM MDT, 2 hours 2 minutes earlier.
Area forecast discussion, Apr 7, 6:00 AM MDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT FRI APR 7 2006 .UPDATE...UPDATED TO ADD A RED FLAG WARNING FOR LOW HUMIDITIES AND STRONG WINDS OVER THE EAST CENTRAL PLAINS MAINLY SOUTH OF INTERSTATE 40. && .PREV DISCUSSION...309 AM MDT FRI APR 7 2006. THE LOW CENTER IS OVER SOUTHERN NEBRASKA AND NORTHERN KANSAS THIS MORNING AND SHOULD TRACK SLOWLY TO THE SOUTHEAST. A FEW LIGHT SHOWERS REMAIN OVER THE NORTHWEST MTNS AS A S/W AND JET ROTATE AROUND THE BACK SIDE OF THE MAIN LOW. AN ASSOCIATED SFC COLD FRONT WILL SLIDE DOWN THE EASTERN PLAINS OF CO AND INTO NORTHEAST NM THIS MORNING. EXPECT WINDS TO INCREASE ALONG THE FRONT ESPECIALLY OVER THE FAR NORTHEAST PLAINS WHERE THE SFC GRADIENT WILL BE BEST AND EVEN TIGHTEN SLIGHTLY AFTER FRONTAL PASSAGE...THEREFORE WILL ISSUE A WIND ADVY FOR UNION COUNTY. THE UPPER JET CONTINUES TO KEEP WIND SPEED UP OVER THE NORTHERN MTN TOPS AND FAVORED LOCATIONS ALONG THE EAST SLOPES OF THE SANGRE DE CRISTO MTNS. WINDS MAY OFF AND ON BRIEFLY PEAK INTO ADVY CRITERIA BUT NOT FOR LONG PERIODS OF TIME AS THE JET MOVES SOUTHEAST THRU THE MORNING. WOULD ALSO EXPECT A FEW EAST SLOPE LOCATIONS ALONG THE CENTRAL MTNS AND THE EAST CENTRAL PLAINS TO BECOME WINDY AND BRIEFLY REACH ADVY CRITERIA. KEPT SLIGHT CHANCE OF SHOWERS OVER THE NORTHERN MTNS AND THE NORTHERN TIER OF THE NORTHEAST HIGHLANDS AND PLAINS FOR TODAY AND EARLY EVENING. A RIDGE BEGINS TO BUILD OVER THE STATE LATER THIS EVENING AND CONTINUES THRU MOST OF THE WEEKEND. THE AXIS OF THE RIDGE MOVES EAST ON SUNDAY WITH A FEW IMPULSES MOVING THRU THE FLOW...MOISTURE WILL BE LIMITED SO ONLY INCREASED MID AND HIGH CLOUDS THE RESULT. WEAK S/W TRACKS THRU THE SOUTHWESTERLY FLOW MONDAY OVER NORTHWEST NM BUT AGAIN MOISTURE IS LIMITED. NEXT MAJOR SYSTEM DIGS SOUTH ALONG THE CA COAST AND MAY BRING A SUB TROPICAL FETCH LATE NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 64 35 71 38 / 0 0 0 0 GALLUP.......................... 64 26 69 27 / 0 0 0 0 GRANTS.......................... 66 30 70 31 / 0 0 0 0 GLENWOOD........................ 73 29 79 34 / 0 0 0 0 CHAMA........................... 60 24 61 27 / 5 0 0 0 LOS ALAMOS...................... 66 36 65 38 / 5 0 0 0 RED RIVER....................... 57 22 59 25 / 10 10 0 0 TAOS............................ 60 27 65 29 / 0 0 0 0 SANTA FE........................ 62 35 67 36 / 5 0 0 0 SANTA FE AIRPORT................ 64 34 69 36 / 5 0 0 0 ESPANOLA........................ 66 31 72 31 / 5 0 0 0 ALBUQUERQUE HEIGHTS............. 67 43 73 46 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 69 38 74 40 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 64 39 72 42 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 69 38 76 42 / 0 0 0 0 SOCORRO......................... 73 39 76 42 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 60 31 68 36 / 0 0 0 0 MORIARTY/ESTANCIA............... 64 30 68 33 / 5 0 0 0 CARRIZOZO....................... 71 38 72 39 / 0 0 0 0 RUIDOSO......................... 65 35 64 35 / 0 0 0 0 RATON........................... 55 28 67 31 / 10 10 5 0 LAS VEGAS....................... 60 30 64 35 / 0 5 0 0 ROY............................. 61 33 59 38 / 5 5 0 0 CLAYTON......................... 61 30 64 41 / 10 10 5 0 SANTA ROSA...................... 66 34 72 39 / 0 0 0 0 TUCUMCARI....................... 68 36 68 43 / 5 5 0 0 FORT SUMNER..................... 71 38 72 42 / 0 0 0 0 CLOVIS.......................... 70 37 68 42 / 0 0 0 0 PORTALES........................ 76 34 71 41 / 0 0 0 0 ROSWELL......................... 74 42 74 45 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 9 AM THIS MORNING TO 5 PM MDT THIS AFTERNOON FOR NMZ007. RED FLAG WARNING FROM 12 NOON TO 5 PM MDT THIS AFTERNOON FOR NMZ108. && 23
Hazardous weather outlook, Apr 7, 6:03 AM MDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 603 AM MDT FRI APR 7 2006 NMZ001>021-026-081200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 538 AM MDT FRI APR 7 2006 UPDATE TO ADD RED FLAG WARNING EAST CENTRAL PLAINS. THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE FAR NORTHEAST PLAINS WILL SEE WINDS TURN NORTH AND REACH SPEEDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH STARTING THIS MORNING. A WIND ADVISORY HAS BEEN ISSUED FROM 9 AM TO 5 PM FOR THIS AREA. WINDS SPEEDS WILL SLOWLY RELAX AS THE COLD FRONT MOVES SOUTH LATER THIS AFTERNOON. LOW HUMIDITIES AND STRONG WINDS HAS PROMPTED A RED FLAG WARNING TODAY FOR THE EAST CENTRAL PLAINS MAINLY SOUTH OF INTERSTATE 40. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 23
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 3:37 AM MDT | Wind Advisory | ABQ | 13 hr |
Nearby
Red Flag Warnings in New Mexico, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.